# SDR UIEA2021021200282

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,023 hours, 21,100 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Kinked
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

R ENG FIRE LP 2 STATUS MSG / FIRE OVERHEAT SYS EICAS AFTER PUSHBACK.( TRANSFERRED TO MDDR 142292 IAW MEL 26-11-01-01, CAT C.  LP  1342774:   OPENED #2 ENG. FOUND SEVERAL KINKS IN LOOPS 1&2 AND AREAS WERE LOOP WAS CLOSE TO METAL. ALSO FOUND LOOSE TERMMINAL ON LOOP 2 IAW AMM 26-11-00. STRAIGHENED AND ADJUSTED LOOPS. NO PRESENT MESSAGES OPS NORMAL AT THIS TIME. THIS CLEARS MDDR 142292.  )
